# SDR AALA202202287446

- Difficulty date: February 3, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737*
- Aircraft serial: 30916
- Aircraft time: 35,660 hours, 14,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON THRESHOLD WEB, STA 790-847 AND RIGHT BUTT LINE 20 IN AFT CARGO. INSTALLED THRESHOLD WEB PER SRM 51-40-02.
